Please use this identifier to cite or link to this item:
Title: Connectors for mobile programs
Authors: Wermelinger, M
Fiadeiro, JL
First Published: 1998
Citation: IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 1998, 24 (5), pp. 331-341
DOI Link: 10.1109/32.685257
ISSN: 0098-5589
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.